Ergodicité générique des billards polygonaux
Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 696, 19 p.
@incollection{SB_1987-1988__30__203_0,
     author = {Arnoux, Pierre},
     title = {Ergodicit\'e g\'en\'erique des billards polygonaux},
     booktitle = {S\'eminaire Bourbaki : volume 1987/88, expos\'es 686-699},
     series = {Ast\'erisque},
     note = {talk:696},
     pages = {203--221},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {161-162},
     year = {1988},
     mrnumber = {992210},
     zbl = {0671.58023},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1987-1988__30__203_0/}
}
TY  - CHAP
AU  - Arnoux, Pierre
TI  - Ergodicité générique des billards polygonaux
BT  - Séminaire Bourbaki : volume 1987/88, exposés 686-699
AU  - Collectif
T3  - Astérisque
N1  - talk:696
PY  - 1988
SP  - 203
EP  - 221
IS  - 161-162
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1987-1988__30__203_0/
LA  - fr
ID  - SB_1987-1988__30__203_0
ER  - 
%0 Book Section
%A Arnoux, Pierre
%T Ergodicité générique des billards polygonaux
%B Séminaire Bourbaki : volume 1987/88, exposés 686-699
%A Collectif
%S Astérisque
%Z talk:696
%D 1988
%P 203-221
%N 161-162
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1987-1988__30__203_0/
%G fr
%F SB_1987-1988__30__203_0
Arnoux, Pierre. Ergodicité générique des billards polygonaux, in Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 696, 19 p. http://www.numdam.org/item/SB_1987-1988__30__203_0/

[A] L. V. Ahlfors, "Lectures on quasiconformal mappings," Van Nostrand, New York, 1966. | MR | Zbl

[Be] L. Bers, Finite dimensional Teichmüller spaces and generalizations, Bull. AMS 5 (1981), 131-172. | MR | Zbl

[BK] L. Bers, I. Kra (eds.), "A crash course on Kleinian groups," Springer Verlag, Lect. notes in Math. 400, 1974. | MR | Zbl

[BKM] C. Boldrighini, M. Keane, F. Marchetti, Billiards in polygons, The annals of probability 6 (1978), 532-540. | MR | Zbl

[Bu] Bunimovitch, On the ergodic properties of nowhere dispersing billiards, Commun. Math. Phys. 65 (1979), 295-312. | MR | Zbl

[CFS] I. P. Cornfeld, S. V. Fomin, Ya. G. Sinai, "Ergodic Theory," Springer-Verlag, 1982. | MR | Zbl

[D] R. Douady, Applications du théorème des tores invariants, Université Paris VII, Thèse de 3ème cycle (1982).

[FK] R. H. Fox, R. B. Kershner, Concerning the transitive properties of geodesics on a rational polyhedron, Duke Math. J. 2 (1936), 147-150. | JFM | MR

[FLP] A. Fathi, F. Laudenbach, V. Poenaru, "Travaux de Thurston sur les surfaces," Astérisque 66-67, 1979. | Numdam | MR | Zbl

[GK] E. Gutkin, A. B. Katok, Weakly mixing billiards, prépublication.

[HM] J. Hubbard, H. Masur, Quadratic differential and foliations, Acta Mathematica 142 (1979), 221-274. | MR | Zbl

[K1] A. B. Katok, Interval exchange and some special flows are not mixing, Israel Journal of Math. 35 (1980), 301-310. | MR | Zbl

[K2] A. B. Katok, The growth rate for the number of singular and periodic orbits for a polygonal billiard, Commun. Math. phys. 111 (1987), 151-160. | MR | Zbl

[KMS] S. Kerckhoff, H. Masur, J. Smillie, Ergodicity of billiard flows and quadratic differentials, Ann. of Math. 124 (1986), 293-311. | MR | Zbl

[KS] A. Katok,J. M. Strelcyn, "Invariant manifolds, entropy and billiards; smooth maps with singularities," Springer Verlag, Lect. Notes in Math. 1222, 1986. | MR | Zbl

[L] V. F. Lazutkin, The existence of caustics for a billard problem in a convex domain, Math. USSR Iszvestija 7 (1973), 185-214. | Zbl

[M] H. Masur, Interval exchange transformations and measured foliations, Ann. of Math. 115 (1982), 169-200. | MR | Zbl

[Si1] Ya. G. Sinai, Dynamical systems with elastic reflections, Russian Math. surveys 25:2 (1970), 137-189. | Zbl

[Si2] Ya. G. Sinai, "Introduction to ergodic theory," Princeton University Press, 1977. | MR | Zbl

[V1] W. A. Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. 115 (1982), 201-242. | MR | Zbl

[V2] W. A. Veech, The Teichmûller geodesic flow, Ann. of Math. 124 (1986), 441-530. | MR | Zbl

[ZK] A. N. Zemlyakov, A. B. Katok, topological transitivity of billiards in polygons, Math. Notes 18:2 (1976), 760-764. | MR | Zbl